You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Myths of Ancient Mexico. by Michel Graulich; Bernard R. Ortiz de Montellano; Thelma Ortiz de Montellano

Reviewed Work: Myths of Ancient Mexico. by Michel Graulich, Bernard R. Ortiz de Montellano, Thelma Ortiz de Montellano
Review by: Byron Hamann
The Hispanic American Historical Review
Vol. 79, No. 4 (Nov., 1999), pp. 740-741
Published by: Duke University Press
Stable URL:
Page Count: 2
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
  • Thumbnail: Page